# SDR UALA2012082804837

- Difficulty date: August 28, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 83,396 hours, 13,413 cycles
- Engine: Pwa PW4060
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: W353801720
- Condition: Damaged
- Location: Electrical
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

OFF GATE,  AFTER ENG START, CIRCUIT BREAKER M31 FOR RT ENGINE IDG VALVE TRIPPED.  REPLACED CIRCUIT BREAKER AS PRECAUTION.  WIRE W3538-017-20 REPLACED.  PERFORMED ENGINE IDLE RUN FOR 5 MINUTES ALL INDICATIONS NORMAL.  WIRE REPLACED IAW SWP AND WDM 24-11-21.
